# SDR SWAA031642

- Difficulty date: July 22, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 61,097 hours, 65,823 cycles
- Engine: Pwa JT8D15
- Engine time: 57,177 hours, 60,947 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 808931
- Part serial: BBUAX2986
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLT WALK AROUND NOTICED DEVIATION IN NR 2 ENGINE FAN BLADE.  DEVIATION IS 1.25 LONG AND .375 OFF OF STRAIGHT AND LEVEL.  REMOVED AND REPLACED C1 FAN ASSY PER MM.
